# SDR AALA201703229016

- Difficulty date: March 21, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 53,107 hours, 18,517 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416N2100721SP
- Condition: Damaged
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE COVER HAS A HOLE IN IT AT THE 1 OCLOCK POSITION.   REMOVED AND REPLACED THE SLIDE COVER IAW AMM 25-66-01.  OPS CHECKED GOOD.
